© Fresh Snowboarding 2013

Transform your riding.

PERFORMANCE COURSES

Snowboarding made simple!
Ride, improve & meet new people.

 

MASTERCLASS modules are new for 2017/18…   Enjoy potent learning with precise feedback over concentrated sessions. Our complex teaching methods, are easy to digest & profoundly effective.

Overview

Perfect and refine your snowboarding with innovative “how to” masterclass modules.  Choose from 2 or more MASTERCLASS modules (Splitboard, Off Piste, Freestyle, On piste technique or Fundamentals).   Group sessions, 3-6 per group video analysis session.  The fundamentals are a compulsory first module.

Prices

MASTERCLASS MODULES TIME PRICE
Fundamentals 3.5 hrs £   70
Fundamentals + 1 (On piste; Off piste OR Freestyle) 9 hrs £ 150
Fundamentals + 2 (On piste; Off piste OR Freestyle) 12.5 hrs £ 220
Fundamentals + 3 (On piste; Off piste & Freestyle) 17 hrs £ 280
Fundamentals + 4 (On piste; Off piste, Freestyle & Splitboard adventure) 25 hrs £ 450
Fundamentals + 1 + Splitboard (Off piste + full day Splitboard adventure 17 hrs £ 390

MASTERCLASS sessions

FUNDAMENTALS masterclass

Everything starts with the fundamental ingredients. You’ve got to get the basics right. Most people come to a lesson and say ‘I want to improve my technique’. Not realizing they are talking about the fundamentals. The fundamentals are all the important ingredients of snowboarding; they refer to the position of each part of your body and are the basic order of movement patterns of each limb & joint. Learning and understanding these fundamentals is generally quite easy, effectively using them in your riding can take years take years to perfect. There’s not much point moving on to learn new techniques if your standing in the wrong place, or moving at the wrong time with incorrect joints. The board just won’t do what you want it to do. These fundamentals are key to mastery.

  • 3.5 hrs / 1 day (1x2hr Technique + ½ hr video analysis)
  • Pre-requisite: None
  • Days/Times:
    Intermediate 11-2pm Sunday (video analysis 5-5:30)
    Advanced 2-5pm Sunday (video analysis 5:30-6:00)

 

ON PISTE masterclass

Once you understand all the fundamental ingredients and we have corrected your movement patterns & stance; we can then start to develop your performance on piste.   You’ll learn how to blend these ingredients together to perform different tasks on piste, eg. carving, switch, bumps, steeps, flats, cross under & cross through techniques. Each task has a different blend of the fundamental ingredients.   Not only will you learn all the recipes, so you can do it yourself, everytime, we’ll also correct your riding via the video analysis sessions.

  • 4.5 hrs / 2 days (2x2hr Technique + 1x½ hr video analysis)
  • Pre-requisite: Complete Fundamentals Module
  • Fitness level: Medium
  • Days/Times:
    Intermediate – 12.30-2:30 Monday & Tuesday (video 4:30-5)
    Advanced – 2:30-4:30 Monday & Tuesday (video 5-5:30)

 

FREESTYLE masterclass

You’ll love the simplicity of logical, clear instructions combined with gentle progressions to add a string of new tricks to your ride. Freestyle Masterclass are split into 2 sessions. One park session on the kickers and boxes, and the second sesson flatland on piste learning to butter, press, ollie, nollie, frontside & backside 180’s & 360’s depending on development.

  • 4.5 hrs / 1 day (3hr Park + 1hr Flatland + ½ hr video analysis)
  • Pre-requisite: Complete Fundamentals Module
  • Fitness level: Medium
  • Days/Times:
    Park – 12.30-3:30 Wednesday
    Flatland – 3:30-4:30 Wednesday
    Video Analysis – 4:30-5:00 Wednesday

 

OFF PISTE masterclass

To safely enter & navigate off-piste, a certain amount of knowledge and education is required.   You’ll learn how to blend the fundamental ingredients together to maintain speed, understand line & negotiate different off piste snow and weather conditions.   We’ll start off in between the pistes, and then venture further afield searching for fresh lines. Off piste Mastersclass are split into 2 sessions. One off-piste riding technique session, and the second being an Avalanche transceiver training and rescue session.

  • 4.5 hrs / 1 day (3hr Off Piste + 1hr Avalanche Training + ½ hr video)
  • Pre-requisite: Complete Fundamentals Module
  • Fitness level: Medium/Strong
  • Days/Times:
    Off Piste Technique – 9:00-12:00 Thursday
    Avalanche training – 3:30-4:30 Thursday
    Video Analysis – 4:30-5:00

 

SPLITBOARD masterclass

Are you an intermediate or advanced rider looking to escape the crowds and explore the mountain on a splitboard? Whether you’ve never done it before or you’ve already ventured out into the backcountry and want to improve.   We can help you ride with speed and style whilst on the hunt for fresh snow. For most people, effortless floatation in bottomless powder is the ‘be-all & end-all’ to snowboarding. It comes with different skill sets and safety issues. Please note, we put safety first, therefore these sessions are completely condition and weather dependent.   Avalanche Safety equipment is required for this module.

  • 8 hrs / 1 day = 8 hours Splitboard Adventure
  • Pre-requisite: Complete Fundamentals & Off Piste Masterclass Modules
  • Fitness level: Strong
  • Days/Times:
    9:00-4.30 Friday, Video Analysis – 4:30-5:00 Friday

Registered office address: Flat 1, Tilham Farm, Baltonsborough, Glastonbury, BA68QA